MathSciNet Relay Station
MathSciNet bibliographic data
MR434830 05A10
Dumont, Dominique; Foata, Dominique Une propriété de symétrie des nombres de Genocchi. Bull. Soc. Math. France 104 (1976), no. 4, 433–451.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement